# SDR SWAA2022022203926

- Difficulty date: August 9, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 56,148 hours, 33,063 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB #4 INSPAR RIB STAB STA. 120.30 HAS CRACKS ON #3 AND #4 VERTICAL STIFFENRES. (2 CRACKS TOTAL) VERIFIED VIA HFEC NDT PART 6 51-00-00 PROCEDURE 23. / L/H HORIZONTAL STAB #4 IN SPAR RIB; STAB STA 120.30 REMOVED RIB REPAIRED #3 AND #4 VERTICAL STIFFENERS; AND REINSTALLED RIB I/A/W SRM 55-10-09-2R-4; AND BOEING DWG 182A5304 REV B.
